# SDR SWAA2015033037937

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 37,887 hours, 22,050 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA196311C
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB TURNED BOTH CTR TANK FUEL PUMPS ON AS WE LEVELED OFF, WENT TO TURN ONE PUMP OFF & OPEN CROSS FEED VLV, HAD NO INDICATION FOUND CROSS FEED CB POPPED.  TRIED TO RESET BUT POPPED OFF IMMEDIATELY.  LEFT BOTH CTR TANKS PUMPS ON TILL EMPTY, NO OTHER FUEL IRREGULARITIES.  R & R CROSS FEED VLV ACTUATOR IAW MM.
